# SDR SWAA2014122335239

- Difficulty date: December 6, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 35,774 hours, 20,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 727B LONGITUDINAL FLOORBEAM CRACKED AT RBL 24.75.  REPAIRED BEAM IAW EA.
